View : 25 Download: 0

p-Quasihyponormal operators have scalar extensions of order 6

Title
p-Quasihyponormal operators have scalar extensions of order 6
Authors
Ko E.
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2007
Journal Title
Journal of Mathematical Analysis and Applications
ISSN
0022-247XJCR Link
Citation
vol. 330, no. 1, pp. 80 - 90
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
In this paper we show that every p-quasihyponormal operator has a scalar extension of order 6, i.e., is similar to the restriction to a closed invariant subspace of a scalar operator of order 6, where 0 < p < 1. As a corollary, we get that every p-quasihyponormal operator with rich spectra has a nontrivial invariant subspace. Also we show that Aluthge transforms preserve an analogue of the single-valued extension property for W2 (D, H) and an operator T. © 2006 Elsevier Inc. All rights reserved.
DOI
10.1016/j.jmaa.2006.07.055
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE